Side effects of birth control pills - Online Doctor Chats
Doctor : Hi
How can I help you?
User : Hi I have a question around birth control pill
Proceed with your query
User : I was prescribed Cilest the birth control pill for my spots and I've been on it for two months. My skin wasn't awful to begin with - just breakouts around my period. Since I've started taking this pill, my face has broken out worse than ever before. The strange thing is that whenever I go on my seven day break my skin starts to clear up, then I start to break out again when I start the new pack. It's so frustrating. It's almost like I can predict when I'll breakout as much as I can predict when I'll get my next period! I've done my research and I'm aware that a lot of people report skin getting worse before it gets better, but I'm not sure whether my skin is just another case of this, or this is a sign that this pill is not for me.
should I switch pills or stick this out longer?
Let me read it
May I know the reason for taking contraceptive pills?
User : It's to regulate periods and to help clear skin
But Acne is an adverse effect of such pills
You will need to talk to your doctor who has prescribed this
regarding your trouble
So that you can take a different medication for menstrual regulation
Related questions you may be interested in
Recent questions on
People also viewed
- No voice coughing up green
- Coughing up green mucus for a week
- Canesten and birth control pill side effects
- Side effects of birth control pills familion
- Pregnant while on nexplanon
- How to insert nexplanon
- Monophasic vs multiphasic ocp
- Coughing up green phlegm every morning
- Loss of voice coughing green
- Missed period by one-day
- Coughing up green junk
- Side effects birth control pills
- Side effects of stopping the birth control pill (femiplan)
- Ortho tri-cyclen lo samples
- Side effects of logynon birth control pill